# SDR EVCA201207300033

- Difficulty date: July 30, 2012
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N233AE
- Make and model: Bell 206L-3
- Aircraft serial: 51453
- Aircraft time: 9,015 hours, 23,768 cycles
- Engine: Allsn 250C30
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 206033100291
- Condition: Delaminated
- Location: Zone 100
- Part time: 9,015 hours, 23,768 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DELAMINATION ON FWD TUB DURING INSPECTION.
